# SDR UALA2012122807450

- Difficulty date: December 27, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,851 hours, 13,629 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS OIL SMELL IN FWD CABIN AND FLT DECK AREA IN FLT.  ODOR SEEMED TO DISSIPATE WITH LEFT PACK SELECTED OFF.  NO SMOKE REPORTED.  MAINT TEXT:  PER SMOKE ODOR QUESTIONARE-PILOT REPORTS SWEET BURN SMELL MORE LIKE DE-ICING FLUID, OR HYD FLUID THAN FUEL.  SOME IMPROVEMENT WITH LEFT PACK OFF.  SMELL RETURNED STRONGER DURING DESCENT WITH SAME LEFT PACK OFF CONFIG REF AMM 21-00-00-0200A AND 21-00-21.  VISUALLY INSPECTED APU, BOTH ENGINES AND ASSOCIATED DUCTING.  RAN APU AND BOTH ENGINES WITH BOTH PACKS ON FULL WARM.  SMELL DISSIPATED AFTER ABOUT 45 MINUTES.  OK FOR SERVICE.
